# SDR F3LA200100115

- Difficulty date: October 22, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 33,743 hours, 20,860 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adj
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF.  FLIGHT CREW REPORTED AFT CARGO COMPARTMENT DOOR LIGHT ILLUMINATED UPON REACHING TAKEOFF THRUST.  ADJUSTED AFT CARGO COMPARTMENT DOOR PROXIMITY SWITCH.
